Problems without initial conditions for degenerate parabolic equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2075-2076
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_12_a17,
author = {G. O. Vafodorova},
title = {Problems without initial conditions for degenerate parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2075--2076},
year = {1995},
volume = {31},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_12_a17/}
}
G. O. Vafodorova. Problems without initial conditions for degenerate parabolic equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2075-2076. http://geodesic.mathdoc.fr/item/DE_1995_31_12_a17/